# SDR IPXA10558684

- Difficulty date: February 22, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD RIGHT PYLON LEFT UNDERWING FAIRING SUPPORT STRUCTURE BULLNOSE ATTACH BRACKET HAS ELONGATED FASTENER HOLES AT PPS 170.  REPLACED CHANNEL IAW SRM 51-40-02-0G, SRM 51-40-05, DWG313N5004 AMM 51-21-10.
